# SDR SWIA200819383

- Difficulty date: March 18, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 14,916 hours, 11,449 cycles
- System (JASC): 7603 · Power Lever
- Part: Cable
- Condition: Out Of Adjust
- Location: Power Lever
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3942 - LEFT THRUST LEVER IS VERY STIFF.  ADJUSTED AND REPOSITIONED ATR TO GEARBOX CABLE.  OPS CHECK GOOD.
